# SDR SWAA2021082307336

- Difficulty date: August 14, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 45,290 hours, 26,421 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE OVER WING EXIT DOOR EMERGENCY EXIT SIGN INOPERATIVE. / [01] RELAMPED L/H SIDE OVER WING EXIT DOOR EMERGENCY EXIT SIGN AS PER REF. B737 AMM 33-51-01-960-801. TEST OK; [02] VERIFIED STEP 1.
